MAUDE Adverse Event Report: MEDTRONIC MEDTRONIC; EVERFLEX PROTEGE, SELF-EXPANDING PERIPHERAL STENT SYSTEM

MEDTRONIC MEDTRONIC; EVERFLEX PROTEGE, SELF-EXPANDING PERIPHERAL STENT SYSTEM
Model Number PRB35-06-120-120
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 03/25/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Stent (protégé) implanted into pt's left arm av graft.During procedure, surgeon noticed that part of the stent was lodged in pt.Cutdown on the cephalic vein needed to remove stent insertion device.

Brand Name
MEDTRONIC
Common Device Name
EVERFLEX PROTEGE, SELF-EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
MEDTRONIC
plymouth MN
MDR Report Key10876924
Report Number10876924
Device Sequence Number3285075
Product Code NIP
UDI-Device Identifier00821684059968
UDI-Public(01)00821684059968(17)2
Combination Product (Y/N)Y
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/26/2020
Report Date (Section F) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2021
Device Model NumberPRB35-06-120-120
Device Catalogue NumberPRB35-06-120-120
Device Lot NumberA628708
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/26/2020
Event Location Hospital
Date Report to Manufacturer03/26/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight66
Date Report Sent to FDA03/26/2020